# SDR P5CA2020100500350

- Difficulty date: September 29, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10HS03RFSC5
- Part serial: NSN
- Condition: Broken
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR EXTERNAL HANDLE BEARING BROKEN, IAW AMM TASK 52-11-13-000-801 REV 33 AND AMM TASK 52-11-13-400-801 REV 33.  REPLACE L1 DOOR EXTERNAL HANDLE BEARING 2EA.  CONDITION CHECK NORMAL.
